Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Child has continuous vomiting, diarrhea, stomach cramping, stools look watery and pale. Suggestions?

My son is 5. He had been vomiting all night friday was fine saturday and sunday. Sunday night he started having diarreha That worked itself out during the day and now hes got diarreha again. It is very watery and yellow/pale looking. He is complaining about his stomach cramping and gurgling. No fever during any of this. He did however have a fever thursday before all of this started. He is drinking plenty of water to stay hydrated and his diet has been normal.
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neonatology 's  Response
You are correct in managing the child with extra fluids to prevent dehydration.
If there is no blood or mucus in stool and no fever,there is no need for antibiotics.
Give him an easily digestible bland food.
Watch whether he is passing adequate urine.
He will improve by himself in 2-3 days time.
Most of these are viral infections
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor